# SDR CA960924001

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Leaking
- Location: #1 Bearing
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING FUMES REPORTED IN THE CABIN BY THE FLIGHT ATTENDANT. BOROSCOPE INSPECTION FOUND THE OIL IN #1 BEARING SEAL. THE ENGINE WAS REPLACED.
